Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Denjoy-type flows on orientable $ 2$-manifolds of higher genus

Author: Carl S. Hartzman
Journal: Trans. Amer. Math. Soc. 186 (1973), 219-227
MSC: Primary 58F20; Secondary 34C40
MathSciNet review: 0362405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The author generalizes A. Denjoy's theory of flows on a torus to compact orientable 2-manifolds of higher genus. Natural extensions of A. Denjoy's hypotheses are made and necessary conditions that a flow satisfy the new hypotheses are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F20, 34C40

Retrieve articles in all journals with MSC: 58F20, 34C40

Additional Information

Keywords: Flows, 2-manifolds
Article copyright: © Copyright 1973 American Mathematical Society